# SDR I5PA2022040688801

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 76,559 hours, 24,808 cycles
- Engine: Pwa PW2037
- Engine time: 78,901 hours, 26,364 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360018073
- Part serial: 20370784
- Condition: Faulty
- Location: L Eng
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: L ENG REV CONT EICAS STATUS MESSAGE. (AIR RETURN)
CORRECTIVE ACTION: R/R EEC REF AMM 73-21-04.
